Extensions of Lebesgue sets and of real-valued functions

Robert L. Blair

Czechoslovak Mathematical Journal (1981)

  • Volume: 31, Issue: 1, page 63-74
  • ISSN: 0011-4642

How to cite

top

Blair, Robert L.. "Extensions of Lebesgue sets and of real-valued functions." Czechoslovak Mathematical Journal 31.1 (1981): 63-74. <http://eudml.org/doc/13239>.

@article{Blair1981,
author = {Blair, Robert L.},
journal = {Czechoslovak Mathematical Journal},
keywords = {extension theorems; absolute z-embedding; Tikhonov spaces},
language = {eng},
number = {1},
pages = {63-74},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Extensions of Lebesgue sets and of real-valued functions},
url = {http://eudml.org/doc/13239},
volume = {31},
year = {1981},
}

TY - JOUR
AU - Blair, Robert L.
TI - Extensions of Lebesgue sets and of real-valued functions
JO - Czechoslovak Mathematical Journal
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 31
IS - 1
SP - 63
EP - 74
LA - eng
KW - extension theorems; absolute z-embedding; Tikhonov spaces
UR - http://eudml.org/doc/13239
ER -

References

top
  1. R. L. Blair, Filter characterizations of z-, C*-, and C-embeddings, Fund. Math. 90 (1976), 285-300. (1976) Zbl0357.54013MR0415564
  2. R. L. Blair, 10.1090/S0002-9939-1976-0390999-0, Proc. Amer. Math. Soc. 54 (1976), 355-359. (1976) Zbl0322.54008MR0390999DOI10.1090/S0002-9939-1976-0390999-0
  3. R. L. Blair, A. W. Hager, 10.1007/BF01189255, Math. Zeit. 136 (1974), 41-52. (1974) Zbl0264.54011MR0385793DOI10.1007/BF01189255
  4. L. Gillman, M. Jerison, Rings of continuous functions, University Series in Higher Math., Van Nostrand, Princeton, N.J., 1960. (1960) Zbl0093.30001MR0116199
  5. A. W. Hager, 10.1112/plms/s3-19.2.233, Proc. London Math. Soc. 19 (1969), 233-257. (1969) Zbl0169.54005MR0244948DOI10.1112/plms/s3-19.2.233
  6. A. W. Hager, Real-valued functions on Alexandroff (zero-set) spaces, Comment. Math. Univ. Carolinae 16 (1975), 755-769. (1975) Zbl0312.54022MR0394547
  7. A. W. Hager, D. G. Johnson, 10.4153/CJM-1968-035-4, Canad. J. Math. 20 (1968), 389-393. (1968) Zbl0162.26702MR0222647DOI10.4153/CJM-1968-035-4
  8. M. Henriksen, D. G. Johnson, On the structure of a class of archimedean lattice-ordered algebras, Fund. Math. 50 (1961), 73-94. (1961) Zbl0099.10101MR0133698
  9. E. Hewitt, A note on extensions of continuous functions, An. Acad. Brasil. Ci. 21 (1949), 175-179. (1949) MR0031711
  10. J. R. Isbell, 10.2307/1970045, Ann. of Math. 68 (1958), 96-125. (1958) Zbl0081.11101MR0103407DOI10.2307/1970045
  11. 5. Mrówka, Some approximation theorems for rings of unbounded functions, Notices Amer. Soc. 11 (1964), 666. (1964) 
  12. S. Mrówka, On some approximation theorems, Nieuw Archief voor Wiskunde (3) 16 (1968), 94-111. (1968) Zbl0183.40901MR0244938
  13. S. Mrówka, Characterization of classes of functions by Lebesgue sets, Czech. Math. J. 19 (1969), 738-744. (1969) Zbl0199.44302MR0248291
  14. S. Mrówka, Extending of continuous real-functions, Compositio Math. 21 (1969), 319-327. (1969) Zbl0187.44503MR0254813
  15. Yu. Smirnov, Mappings of systems of open sets, Mat. Sbornik N.S. 31 (73) (1952), 152-166. (Russian) (1952) MR0050263
  16. H. Tong, 10.1215/S0012-7094-52-01928-5, Duke Math. J. 19 (1952), 289-292. (1952) Zbl0046.16203MR0050265DOI10.1215/S0012-7094-52-01928-5

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.